# SDR HEEA076349

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,251 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Noisy
- Location: T/R Trunnion
- Part time: 2,540 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLICKING NOISE COMING FROM TRUNNION BEARING.
